# SDR SWAA2015012936202

- Difficulty date: January 27, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 3,915 hours, 1,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A1120
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERHEAD BIN EMER EXIT LIGHT LENS COVER MISSING AT ROW 12.  INSTALLED COVER IAW MM.
